MathSciNet Relay Station
MathSciNet bibliographic data
MR2026846 52C17 (52A40 52C15 52C23 52C26)
Bowen, Lewis Periodicity and circle packings of the hyperbolic plane. Geom. Dedicata 102 (2003), 213–236.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement